# SDR USA2004F00038

- Difficulty date: May 14, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT LIGHTS FLASH ON AND OFF INDEPENDENT OF SWITCH POSITION.  MAINTENANCE REMOVED AND REPLACED THE M1136 POWER SUPPLY AND BATTERY PACK IAW MM.  OPERATIONAL CHECK GOOD.
